MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EVACUATED CONTAINER; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

BAXTER HEALTHCARE CORPORATION EVACUATED CONTAINER; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Catalog Number 1A8504
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date: the events occurred on an unspecified date in (b)(6) 2023, reported as "over this past week." one (1) device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the plunger of two (2) 1000 ml evacuated containers fell through when spiking and were at the bottom of the bottles.This was discovered set-up and preparation.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection was performed and the stopper was observed pushed through the bottle.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EVACUATED CONTAINER
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CLEVELAND
911 highway 61 north
po box 1058
cleveland MS 38732
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17665907
Report Number1416980-2023-04426
Device Sequence Number20385311
Product Code GCY
UDI-Device Identifier00085412046167
UDI-Public(01)00085412046167
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2024
Device Catalogue Number1A8504
Device Lot NumberG161664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown